Confused

(2 Posts)
Youandme12 Sun 09-Feb-14 22:33:29

Reposting this as my phone went a little mad!
I came off my pill on dec 9th 2013 I got my withdrawal bleed a few days later. Then I got my period on the 28th which lasted about 5-6 days (really heavy) In January I got my period on the 20th which, again lasted about 5-6 days. But this month I got my period on the 2nd started off with light pink blood then over a few days went to light red and then brown and again red/pink. It only lasted for 3-4 days and was very light, I only needed a panty liner and there still wasn't much. When I went to see the nurse when I came off my pill she said I would get back to normal pretty much straight away, as well as ovulating normally again. Was this ov bleeding? Should I expect my period again this month? When I was on the pill I had no periods at all, as I was told I didn't need to have a 7 day break on them. I was only on that pill for about 6-7 months. Can anyone help? Is this normal? I'm feeling so confused and horrible as I don't know when AF will show up I am ttc so all this is just getting me down. Has anyone else had this? Thought I might of been one of the people that just get pregnant straight away, but I guess not!
X

allchatnicknamesgone Mon 10-Feb-14 18:37:08

Sorry, I don't have the answers to your questions, but it can take a while for your cycles to settle after coming off the pill as you know.

I'm afraid it is a waiting game and all you can do for now is sit tight and wait for any pattern to show in your cycles.

Some women come off the pill for 6 months before starting to ttc so that they can regain normal cycles. This isn't the case for everyone obviously and you can fall pregnant straight away, but most take a while to settle.

Really hope your cycles settles soon and that you don't have to wait long for your bfp. Good luck.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now